# SDR ASOA04341

- Difficulty date: May 10, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bombdr
- Component part number: 601R461011
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FIRST FIVE SEGMENTS OF EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLOOR TRACK LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
